Back to search
Болка и температураPanadol
Panadol 500 mg
Paracetamol · 500 mg · 12 таблетки
Ефективно облекчение при главоболие, зъбобол и температура.
Lowest price
2,15 €
Save up to 0,47 €
vs. the highest price among pharmacies
Compare prices
Across 9 pharmacies.
0/9 pharmacies returned a live price
| Pharmacy | Availability | Price | Updated | |
|---|---|---|---|---|
RE Remediumloading remedium.bg | In stock | 2,15 € | … | Go to pharmacy |
GP GPharmloading gpharm.bg | In stock | 2,21 € | … | Go to pharmacy |
DA Аптека Дараloading aptekadara.com | Out of stock | 2,23 € | … | Go to pharmacy |
HO HomePharmaloading homepharma.bg | In stock | 2,32 € | … | Go to pharmacy |
ME Medicine.bgloading www.medicine.bg | In stock | 2,35 € | … | Go to pharmacy |
PH Pharmacy-BGloading www.pharmacy-bg.com | Out of stock | 2,38 € | … | Go to pharmacy |
SO SOpharmacyloading sopharmacy.bg | In stock | 2,46 € | … | Go to pharmacy |
AP AptekaBGloading aptekabg.com | In stock | 2,59 € | … | Go to pharmacy |
PR ProPharma Onlineloading propharmaonline.bg | In stock | 2,62 € | … | Go to pharmacy |
Cheaper alternatives
Same active ingredient (Paracetamol) — often at a lower price.